# SDR CA050712010

- Difficulty date: May 18, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 22,471 hours
- Engine: Pwa R985AN14B
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: MB100888
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE ENGINE MOUNT BOLT NDT INSPECTION, A CRACK WAS NOTED ON THE ENGINE SIDE OF THE ATTACH BOLT AT THE RADIUS WHERE THE TIE BAR PN NR MB100877 ATTACHES.
